Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$


Authors: Alex N. Dranishnikov and Yuli B. Rudyak
Journal: Proc. Amer. Math. Soc. 133 (2005), 1557-1561
MSC (2000): Primary 55S30; Secondary 55P62, 57Q35
Published electronically: November 19, 2004
MathSciNet review: 2111957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$ that possess non-trivial rational Massey triple products. We also construct examples of manifolds $M$ such that all the cup-products of elements of $H^k(M)$ vanish, while the group $H^{3k-1}(M;\mathbb{Q} )$ is generated by Massey products: such examples are useful for the theory of systols.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55S30, 55P62, 57Q35

Retrieve articles in all journals with MSC (2000): 55S30, 55P62, 57Q35


Additional Information

Alex N. Dranishnikov
Affiliation: Department of Mathematics, University of Florida, 358 Little Hall, Gainesville, Florida 32611-8105
Email: dranish@math.ufl.edu

Yuli B. Rudyak
Affiliation: Department of Mathematics, University of Florida, 358 Little Hall, Gainesville, Florida 32611-8105
Email: rudyak@math.ufl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07639-7
PII: S 0002-9939(04)07639-7
Received by editor(s): November 17, 2003
Received by editor(s) in revised form: January 9, 2004
Published electronically: November 19, 2004
Communicated by: Paul Goerss
Article copyright: © Copyright 2004 American Mathematical Society